Posted by Mark (18.104.22.168) on February 07, 2000 at 06:18:29:
In Reply to: Lithium and Salt posted by John B on February 07, 2000 at 00:36:36:
Back in 1985, my headaches were finally diagnosed. The doctor put me on lithium. Seemed to work, or the cluster passed on its' own, but when I got off of this stuff, it was wild. I was taking 1 pill in AM and 1 pill in PM. He cut me down to 1 pill a day for seven days and then no more. About 5 days into the weaning, I went into severe withdrawals. My body was sweating so much during sleep you could wring out my T-shirt. My bedding was wet from the sweat and my wife's side of the bed was wet from it. I felt like I was in a tunnel looking out at everything else. This was worse than the headaches it was trying to prevent. At least they would go away after an hour or so.... I swore there was no was I would go through that again!!! Please watch this stuff.
Post a Followup